# SDR SWAA106759

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 75,672 hours, 68,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: S417N509
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND GROUND WIRE DISCONNECTED.  CONNECTED WIRE PER SWPM.
